# SDR F3LA2014071501048

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 21,567 hours, 12,098 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT ROW 10, 11 & 12 INOPERATIVE.  TERMINATED WIRING AT TERMINAL BLOCK 7225VT NR 12. OPERATIONAL CHECK OF EMER LIGHTS NORMAL IAW AMM 33-51-00-710-001.
